Alert archive / Texas / Red Flag Warnings in 2024

Red Flag Warning 11, NWS Austin/San Antonio, TX

April 10, 20245 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Apr 10, 2024, 3:00 AM CDT for 5 counties in Texas. It took effect at Apr 10, 2024, 2:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2024, 3:00 AM CDT (08:00 UTC)
In effect from
Apr 10, 2024, 2:00 PM CDT
Expired
Apr 10, 2024, 8:00 PM CDT
In force
6 hr
Issued by
NWS Austin/San Antonio, TX

Counties Dimmit County, TX, Kinney County, TX, Maverick County, TX, Val Verde County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 24 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 8.0 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2024-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2024-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3959 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

764 
WWUS84 KEWX 100800
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
300 AM CDT Wed Apr 10 2024


TXZ183-202-217-218-228-110100-
/O.NEW.KEWX.FW.W.0011.240410T1900Z-240411T0100Z/
Val Verde-Kinney-Maverick-Zavala-Dimmit-
300 AM CDT Wed Apr 10 2024

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS
OF THE SOUTHERN EDWARDS PLATEAU AND RIO GRANDE PLAINS...

The National Weather Service in Austin/San Antonio has issued a
Red Flag Warning for wind and low relative humidity, which is in
effect from 2 PM this afternoon to 8 PM CDT this evening.

* WINDS...Northwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* IMPACTS...Any fires that develop can spread rapidly and 
  exhibit resistance to control. Any outdoor activity that could 
  produce flames or sparks is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
1 follow-up statement
503 
WWUS84 KEWX 101910
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
210 PM CDT Wed Apr 10 2024

TXZ183-202-217-218-228-110100-
/O.CON.KEWX.FW.W.0011.000000T0000Z-240411T0100Z/
Val Verde-Kinney-Maverick-Zavala-Dimmit-
210 PM CDT Wed Apr 10 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE SOUTHERN
EDWARDS PLATEAU AND RIO GRANDE PLAINS...

* WINDS...Northwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 17 percent.

* IMPACTS...Any fires that develop can spread rapidly and 
  exhibit resistance to control. Any outdoor activity that could 
  produce flames or sparks is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Apr 10, 12:26 AM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Apr 10, 12:26 AM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1226 AM CDT Wed Apr 10 2024

...New AVIATION...

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 247 PM CDT Tue Apr 9 2024

As of this writing (around 230 PM), there are a few showers across
the local area especially across the Hill Country. This lull in
shower and storm activity was anticipated based on hires models.
However, it is forecast to be short-lived as storms begin to develop
mid to late afternoon around the Hill Country and areas along and
east of I-35. We remain under a Tornado Watch for areas  along and
east of Highway 281 and to the north of Bexar until 5 PM. New storms
are likely to develop this evening into the overnight hours as a dry-
line line continues to push across the Rio Grande Plains and it gets
picked up by a Pacific front. A second surge of dry and stronger
winds are forecast later tonight into Wednesday.

The atmosphere is prime for storms to rapidly grow and become severe
for the next 12 to 18 hours. The primary threats are large to very
large hail and isolated tornadoes and thunderstorm wind gusts up to
70 MPH. Some of the stronger storms could produce heavy downpours
which could lead to some localized and street flooding. Stay tuned
for any weather updates this evening and the possibility of new
convective watches.

As mentioned above, a dry-line is moving across the Rio Grande with
hot and dry conditions in the wake of it. Northwest winds around 10
to 20 MPH are occurring as of 2 PM with relative humidities ranging
from the teens into the low 20s. With the anticipation of these
conditions to continue through this evening, we upgraded the
Rangeland Fire Danger to  a Red Flag Warning for parts of the
southern Edwards Plateau and Rio Grande Plains through 10 PM.

Back to the severe weather conditions for tonight, the convective
line is expected to push across the I-35 from around 9 PM to 3 AM
(early Wednesday) and from 3 AM to 6 AM across the Coastal Plains.

Wednesday looks to be dry and cooler but also breezy to windy. Fire
weather concerns are expected for the southern Edwards Plateau and
the Rio Grande Plains on Wednesday. A Red Flag Warning could be
issued in future weather packages (this evening or overnight). With
breezy to windy conditions expected for most areas of South Central
Texas on Wednesday, a Wind Advisory is also likely to be issued in
future packages.

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 247 PM CDT Tue Apr 9 2024

Calmer weather conditions will set in after an active start to the
week as upper level ridging is expected to build in behind the
eastward departing trough. The ridging will result in a dry pattern
across south-central Texas with warming temperatures through the
weekend. On Thursday and Friday, minimum relative humidities are
forecast to remain in the teens and low 20s across much of the
western half of the CWA. On Thursday this should not be much of an
issue due to surface high pressure keeping winds relatively light
across the area. However, on Friday this surface high will push east
which will bring initially dry and breezy return flow before
moisture begins to work back into the region Friday night into
Saturday. Therefore, near-critical to critical fire weather
conditions seem plausible for Friday afternoon.

Other than it being warm and increasingly humid, there are no
weather concerns over the weekend as a sub-tropical ridge remains in
place over Mexico. Then, on Monday-Tuesday of next week our next
upper level trough will approach from the west. While there is still
plenty of time for this to change, it appears the upper low will
take a northeasterly trajectory out of the Desert Southwest/Four
Corners which would keep much of the forcing and associated
precipitation chances to the north of south-central Texas through
Tuesday at least. For now, we see no reason to deviate from the
blended guidance which gives northern portions of the CWA a 20-30%
chance for some showers and storms late Monday into Tuesday.
Regardless, temperatures look to be well above normal just ahead of
this system with widespread high temperatures in the upper 80s to
upper 90s.

&&

.AVIATION...
(06Z TAFS)
Issued at 1225 AM CDT Wed Apr 10 2024

Showers and thunderstorms will impact I-35 sites through 07-08Z
before moving to the east. Skies will become VFR with gusty wind
expected today. Winds are already gusty at DRT with these conditions
continuing through at least 02Z Thursday. Winds will decrease at
SAT/SSF at 00-02Z, later at AUS around 05Z.

&&

.FIRE WEATHER...
Issued at 247 PM CDT Tue Apr 9 2024

Red Flag Warning is in effect for the southern Edwards Plateau and
Rio Grande Plains through 10 PM due to low relative humidity and
breezy with gusty conditions up to 40 MPH. Another Red Flag Warming
is likely to be issued later tonight for the same areas for
Wednesday as low relative humidity and breezy to windy conditions
remain.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              74  52  80  53 /  10   0   0   0
Austin Bergstrom Intl Airport  73  50  79  49 /  10   0   0   0
New Braunfels Muni Airport     76  51  82  51 /   0   0   0   0
Burnet Muni Airport            70  49  77  51 /  10   0   0   0
Del Rio Intl Airport           83  53  88  58 /   0   0   0   0
Georgetown Muni Airport        71  50  77  51 /  10   0   0   0
Hondo Muni Airport             79  48  85  51 /   0   0   0   0
San Marcos Muni Airport        75  49  80  49 /  10   0   0   0
La Grange - Fayette Regional   74  50  77  50 /  20   0   0   0
San Antonio Intl Airport       75  50  82  53 /   0   0   0   0
Stinson Muni Airport           78  51  82  53 /   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...27
Long-Term...Brady
Aviation...27
Hazardous weather outlook, Apr 9, 3:13 AM CDT, 23 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
313 AM CDT Tue Apr 9 2024

TXZ171>173-183>194-202>209-217>225-228-100815-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
313 AM CDT Tue Apr 9 2024

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Rounds of scattered strong to severe storms will be possible
today and tonight across central and eastern half of South-Central
Texas. All modes of severe weather are possible, including a risk
of isolated tornadoes. However, large to very large hail will
remain the greatest hazard. Locally heavy rainfall with stronger
or training thunderstorms could lead to isolated flooding as well.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong northwesterly winds following in the wake of a cold front
on Wednesday could lead to gusts up to 40 mph and a possible Wind
Advisory across portions of South-Central Texas.

Critical fire weather conditions could develop Wednesday afternoon
as well out west due to the combination of strong northwesterly
winds and low humidity pending area rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to utilize social media outlets to report
severe weather.

In the hours before

Special weather statement, Apr 10, 12:22 AM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1222 AM CDT Wed Apr 10 2024

TXZ220>224-100615-
Karnes TX-Atascosa TX-De Witt TX-Gonzales TX-Wilson TX-
1222 AM CDT Wed Apr 10 2024

...Strong thunderstorms will impact portions of DeWitt, Karnes,
southern Gonzales, southeastern Atascosa and central Wilson Counties
through 115 AM CDT...

At 1222 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gonzales to near Tulsita. Movement was
east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cuero, Yoakum, Kenedy, Karnes City, Poth, Yorktown, Stockdale,
Campbellton, Kosciusko, Nixon, Runge, Falls City, Smiley, Nordheim,
Pandora, Gillett, Cestohowa, Cheapside, Thomaston, and Hochheim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

&&

LAT...LON 2887 9730 2892 9742 2867 9778 2872 9792
      2869 9801 2879 9810 2862 9833 2864 9834
      2868 9844 2938 9788 2938 9723 2911 9698
TIME...MOT...LOC 0522Z 267DEG 36KT 2945 9738 2870 9783

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, Apr 10, 12:25 AM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1225 AM CDT Wed Apr 10 2024

TXZ193-194-208-209-223-225-100630-
Caldwell TX-Lavaca TX-Bastrop TX-Fayette TX-Gonzales TX-Lee TX-
1225 AM CDT Wed Apr 10 2024

...Strong thunderstorms will impact portions of southeastern
Caldwell, southeastern Bastrop, northern Gonzales, south central Lee,
Fayette and northern Lavaca Counties through 130 AM CDT...

At 1225 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of Rosanky to Waelder to near
Hochheim. Movement was east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lockhart, Gonzales, Luling, La Grange, Smithville, Schulenburg,
Hallettsville, Shiner, Flatonia, Moulton, Waelder, Fayetteville,
Round Top, Sublime, Palmeto State Park, Rosanky, Muldoon, Cistern,
Brownsboro, and Carmine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

&&

LAT...LON 2963 9687 2961 9684 2958 9683 2958 9679
      2938 9661 2938 9773 2964 9761 2989 9767
      3016 9679 3014 9677 3015 9671 3017 9669
      3015 9668 3014 9665 3008 9663 2996 9657
TIME...MOT...LOC 0525Z 255DEG 37KT 2992 9748 2970 9729 2938 9736

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

BRADY
Special weather statement, Apr 10, 1:13 AM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
113 AM CDT Wed Apr 10 2024

TXZ223>225-100700-
Lavaca TX-De Witt TX-Gonzales TX-
113 AM CDT Wed Apr 10 2024

...Strong thunderstorms will impact portions of DeWitt, east central
Gonzales and southern Lavaca Counties through 200 AM CDT...

At 113 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Shiner to Schroeder. Movement was east at
30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cuero, Yoakum, Thomaston, Ezzell, Hochheim, Cheapside, Speaks,
Koerth, Edgar, Terryville, Meyersville, Sweet Home, Dreyer,
Arneckville, Vienna, Concrete, and Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

&&

LAT...LON 2908 9692 2907 9694 2910 9698 2887 9730
      2893 9741 2938 9741 2938 9660 2934 9656
TIME...MOT...LOC 0613Z 257DEG 27KT 2946 9709 2882 9723

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, Apr 10, 1:28 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
128 AM CDT Wed Apr 10 2024

TXZ194-209-223-225-100715-
Lavaca TX-Fayette TX-Gonzales TX-Lee TX-
128 AM CDT Wed Apr 10 2024

...A strong thunderstorm will impact portions of northeastern
Gonzales, southeastern Lee, Fayette and northern Lavaca Counties
through 215 AM CDT...

At 128 AM CDT, Doppler radar was tracking a strong thunderstorm near
Schulenburg, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Giddings, La Grange, Schulenburg, Hallettsville, Shiner, Flatonia,
Moulton, Fayetteville, Round Top, Sublime, Muldoon, Carmine,
Komensky, Swiss Alp, Henkhaus, Northrup, Rutersville, Ledbetter,
Waldeck, and Plum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

&&

LAT...LON 2963 9687 2961 9684 2958 9683 2958 9679
      2938 9661 2939 9731 2990 9719 3005 9702
      3012 9704 3027 9699 3021 9674 3016 9679
      3014 9676 3016 9669 3015 9668 3014 9665
      3004 9662 2996 9657
TIME...MOT...LOC 0628Z 210DEG 35KT 2977 9691

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, Apr 10, 2:15 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
215 AM CDT Wed Apr 10 2024

TXZ194-209-100745-
Fayette TX-Lee TX-
215 AM CDT Wed Apr 10 2024

...A strong thunderstorm will impact portions of southeastern Lee and
northeastern Fayette Counties through 245 AM CDT...

At 215 AM CDT, Doppler radar was tracking a strong thunderstorm over
Shelby, or 15 miles northeast of La Grange, moving northeast at 35
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Round Top, Lake Somerville State Park & Trailway, Carmine, Walhalla,
Willow Springs, Warrenton, Winedale, Rek Hill, Ledbetter, Nechanitz,
Waldeck, and Warda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.

&&

LAT...LON 2990 9663 3002 9693 3035 9677 3032 9674
      3032 9669 3029 9665 3025 9669 3024 9674
      3020 9674 3016 9679 3014 9677 3016 9669
      3014 9665 3004 9662 2996 9657
TIME...MOT...LOC 0715Z 221DEG 30KT 3002 9665

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BRADY
Local storm report, Apr 10, 2:43 AM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
243 AM CDT Wed Apr 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     Hail             6 WNW Briggs            30.94N 98.01W
04/09/2024  M4.25 Inch       Burnet             TX   Storm Chaser

            Delayed Report: Picture on social media near
            Briggs of a measured hail stone larger than
            softball size. Time and location estimated
            via radar.

&&

MB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:04 PM CDTSpecial Weather StatementEWXTravis41 min
Apr 9, 7:10 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano54 min
Apr 9, 7:19 PM CDTSevere Thunderstorm WarningEWXBastrop, Travis, Williamson56 min
Apr 9, 7:37 PM CDTSpecial Weather StatementEWXBlanco53 min
Apr 9, 7:43 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXBurnet, Travis, Williamson47 min
Apr 9, 7:43 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Travis47 min
Apr 9, 7:55 PM CDTAreal Flood AdvisoryEWXBurnet, Travis, Williamson3 hr
Apr 9, 8:08 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson52 min
Apr 9, 8:09 PM CDTSevere Thunderstorm WarningEWXBlanco, Hays, Travis51 min
Apr 9, 8:24 PM CDTSpecial Weather StatementEWXBlanco51 min
Apr 9, 8:27 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson48 min
Apr 9, 8:42 PM CDTSevere Thunderstorm WarningEWXBlanco, Caldwell, Comal, Hays, Travis63 min
Apr 9, 8:56 PM CDTSevere Thunderstorm WarningEWXLee, Williamson49 min
Apr 9, 8:57 PM CDTSpecial Weather StatementEWXKendall63 min
Apr 9, 9:00 PM CDTSevere Thunderstorm WarningEWXWilliamson45 min
Apr 9, 9:13 PM CDTSpecial Weather StatementEWXMedina47 min
Apr 9, 9:19 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Hays, Kendall29 min
Apr 9, 9:22 PM CDTSpecial Weather StatementEWXBastrop53 min
Apr 9, 9:28 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee, Travis, Williamson62 min
Apr 9, 9:39 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Medina, Uvalde66 min
Apr 9, 9:44 PM CDTSpecial Weather StatementEWXDimmit, Frio61 min
Apr 9, 9:46 PM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Zavala59 min
Apr 9, 10:03 PM CDTSpecial Weather StatementEWXDimmit57 min
Apr 9, 10:15 PM CDTSpecial Weather StatementEWXBexar45 min
Apr 9, 10:18 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Guadalupe, Medina57 min
Apr 9, 10:25 PM CDTSevere Thunderstorm WarningEWXLee35 min
Apr 9, 10:26 PM CDTWind AdvisoryEWXBandera, Blanco, Burnet, Dimmit, Edwards, Frio and 11 more21 hr
Apr 9, 10:50 PM CDTSpecial Weather StatementEWXAtascosa, Frio40 min
Apr 9, 10:58 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Wilson47 min
Apr 9, 11:04 PM CDTSpecial Weather StatementEWXAtascosa, Frio41 min
Apr 9, 11:13 PM CDTSpecial Weather StatementEWXWilson47 min
Apr 9, 11:17 PM CDTAreal Flood AdvisoryEWXBexar, Guadalupe2 hr
Apr 9, 11:40 PM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe50 min
Apr 9, 11:45 PM CDTSpecial Weather StatementEWXAtascosa, Wilson45 min
Apr 10, 12:22 AM CDTSpecial Weather StatementEWXDeWitt, Karnes53 min
Apr 10, 12:25 AM CDTSpecial Weather StatementEWXCaldwell, Fayette, Gonzales, Lavaca65 min
Apr 10, 1:13 AM CDTSpecial Weather StatementEWXDeWitt47 min
Apr 10, 1:26 AM CDTAreal Flood AdvisoryEWXFayette, Lavaca2 hr
Apr 10, 1:28 AM CDTSpecial Weather StatementEWXFayette47 min
Apr 10, 2:15 AM CDTSpecial Weather StatementEWXLee30 min

Nearby

Red Flag Warnings in Texas, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.